# SDR FDEA201612164472

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301002
- Condition: Worn
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED AT BS 1019, LBL 8 MAIN DECK SEAT TRACK SECTION REMOVED   AND REPAIRED IAW JPF NR 3 AND 4 AND IN IAW SRM 53-70-00 VOL. I FIG. 2A PG.11.
